# SDR AOC04005

- Difficulty date: July 28, 2004
- Submitted: July 29, 2004
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397SN71
- Condition: Chipped
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING INSPECTION OF NEW ECI CYLINDERS, ONE CYLINDER WAS FOUND TO HAVE THE NICKEL PLATING CHIPPED (.7500 INCH LONG X .0312 INCH WIDE) AT THE BASE OF THE CYLINDER SKIRT. PACKAGING APPEARED TO BE ADEQUATE AND THE CYLINDER WAS NOT DROPPED. SUSPECT PROBLEM WITH NICKEL PLATING PROCESS.
